# SDR FDEA201304170795

- Difficulty date: April 17, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 70,679 hours, 23,781 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 80330035
- Part serial: R13917
- Condition: Leaking
- Location: Emergency Slide
- Part time: 1,477 hours, 1,109 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK IN, ARRIVAL PERSONNEL OPENED DOOR WHILE SLIDE WAS ARMED FROM OUTSIDE. SLIDE BOTTLE BLED OUT AND GIRT BAR IS SLIGHTLY AJAR.  REMOVED RED EMERGENCY POWER SPRING CYLINDER IAW MM 52-11-33-4.  ACFT OK TO CONTINUE.
